# SDR 04FDEA03165

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Corroded
- Location: Kruger Flap
- Component: Kruger Flap
- Component part number: 65162275
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LT WING NR 1 K-FLAP O/B BULLNOSE HINGE LUG AROUND FASTENERS UPPER SURFACE.
